| Catalog Number |
MX-410550 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "textured implants and is concerned they might be causing pain" and "tenderness to palpitation at the infra mammary crease".Later healthcare professional reported "recall".Later healthcare professional reported "ruptured implant".This record is for the left side.Device was explanted and replaced.Device will not be returned.